# SDR UALA2009111003514

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 33,950 hours, 7,566 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 7858972
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT L FWD LOSS OF LEFT FORWARD WINDOW HEAT.  ADVISORY MSG01- ACTIVE CLIMB HARD; WINDOW SENSOR (LEFT NR 1 ANTI-ICE) CIRCUIT IS OPEN OR SHORTED.  DB- WINDOW HEAT CTRL UNIT (LT FWD & RT SIDE) MSG-3021031 ACTIVE CL HARD.  REPLACED WHCU, NO HELP.  SWAPPED TO ORIGINAL UNIT.  RESET OPAS 1-3, HEAT NORMAL.
